# SDR AALA20110329TUL11

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS RIGHT CUSP STATION 540.  INSTALLED DOUBLER AT RIGHT CUSP STATION 540 PER AARD 53-20-00-16.
